# SDR WX030011

- Difficulty date: July 27, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N860GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49786
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Position
- Location: Service Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A TURN IN LAS, CREW REPORTED THAT THE FORWARD SERVICE DOOR SLIDE PACK COVER CAME OFF.  CONTRACT MAINTENANCE WAS CALLED OUT.  THE SLIDE PACK COVER WAS RE-SECURED AND THE AIRCRAFT RETURNED TO SERVICE.  (M)
